# SDR AALA202207275171

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A300*
- Aircraft serial: 6313
- Aircraft time: 24,877 hours, 7,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST HAS 4 FAULT MESSAGES. REPLACED THE BATTERIES ON EMERGENCY POWER SUPPLY UNITS 11WL (AALA202207271687), 12WL (AALA202207275364), 14WL (AALA202207275171) AND 15WL (AALA202207273289) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED
